Alert archive / Mississippi / River Flood Warnings in 2016
River Flood Warning 58, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Mar 10, 2016, 9:15 PM CST for Simpson County, Mississippi. It took effect at Mar 11, 2016, 8:00 PM CST. It was in force for 61 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2016, 9:15 PM CST (03:15 UTC)
- In effect from
- Mar 11, 2016, 8:00 PM CST
- Expired
- Mar 14, 2016, 9:40 AM CDT
- In force
- 61 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 41 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Strong River at D'lo (DLAM6).
- Action stage
- 24 ft
- Minor stage
- 25 ft
- Moderate stage
- 30 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02487500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 10, 4:56 PM CST, 4 hours 19 minutes earlier.
Area forecast discussion, Mar 10, 4:56 PM CST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
456 PM CST THU MAR 10 2016
...SIGNIFICANT FLASH FLOODING ONGOING THROUGH THE WEEKEND
ACROSS PORTIONS OF THE ARKLAMISS DELTA...
.SHORT TERM...(TONIGHT THROUGH SUNDAY MORNING)...COPIOUS MOISTURE
SURGE CONTINUES AS RAIN AXIS FINALLY PUSHED TO THE E AS COLD POOL
FINALLY DEVELOPED AND PUSHED A QLCS ACROSS THE REGION. HOWEVER...WITH
THE LINE BECOMING COLD POOL DOMINANT AND ORIENTING MORE E/NE AND
PARALLEL TO THE FLOW...THIS HAS NOW STALLED ACROSS THE I-55 CORRIDOR
AND UP HIGHWAY 25. GLOBAL MODELS THE PAST FEW DAYS HAVE DONE A PRETTY
GOOD JOB ON HANDLING THIS PUSH EAST BUT SIGNIFICANT RAINFALL WILL
CONTINUE INTO THE WEEKEND. DANGEROUS FLOODING HAS BEEN ONGOING IN THE
NW MS DELTA...NE LA AND SE AR WHERE RAINFALL AMOUNTS HAVE BEEN
HISTORICAL WITH NEAR 10 TO 15 INCHES...WITH SOME AREAS APPROACHING
17-20 INCHES. NUMEROUS ROADS...HOMES AND BUSINESSES HAVE BEEN FLOODED
IN THE NW DELTA AND EVACUATIONS HAVE HAD TO TAKE PLACE...WITH SOME
CASES LIFE-THREATENING FLOODING. ALSO SEVERE POTENTIAL OVERALL IS LOWER
THAN IT WAS EARLIER BUT CAN NOT RULE OUT A BRIEF TORNADO OR SEVERE
STORM IN AREAS IN THE E IN THAT HAVE NOT BEEN WORKED OVER BY HEAVY
RAIN AND THAT CAN SURGE OUT AND ORIENT MORE PERPENDICULAR TO THE NE
ORIENTED LOW LEVEL 0-3KM SHEAR VECTORS.
SLOW MOVING COLD CORE UPPER LOW CONTINUES TO SPIN OVER NRN MEXICO
AND CONTINUES TO PUMP ANOMALOUS MOISTURE INTO THE REGION THROUGH THE
WEEKEND. THIS AREA OF STORMS MAY PUSH TO THE E TONIGHT BUT BRINGING
TORRENTIAL RAINFALL AND POSSIBILITY OF FLASH FLOODING AS THE ENSEMBLE
SITUATIONAL AWARENESS TABLE NAEFS/GEFS PERCENTILES ARE MAXED OUT OR
NEAR RECORD VALUES. EXPECT THIS TO SLOWLY SHIFT E TONIGHT BEFORE THE
UPPER LOW SLOWLY BEGINS TO LIFT TO THE N OVER SRN TX THROUGH TOMORROW
AFTERNOON. GLOBAL/HI-RES MODELS SEEM TO HAVE A HANDLE OVERALL ON THE
QPF TOTALS WITH AN ADDITIONAL 3-5 INCHES POSSIBLE OVER THE EXTREME
AND SIGNIFICANT THREAT AREAS IN THE NW DELTA...SE AR AND NE LA. THIS
WILL ONLY EXACERBATE SIGNIFICANT AND IN SOME CASES LIFE-THREATENING
FLOODING ONGOING DUE TO PREVIOUS EXTREME RAINFALL AMOUNTS UPWARDS OF
10-15+ INCHES. THE RAINFALL AXIS ON FRIDAY SHOULD PIVOT MORE TO THE
S AS THE UPPER JET TO THE N...THAT HAS BEEN PROVIDING CONSTANT ADDED
DYNAMIC LIFT OVER THE ARKLAMISS DELTA...LIFTS TO THE NE AND ANOTHER
HIGH PW PLUME/MOISTURE TRANSPORT AND UPPER DIVERGENCE COMES INTO S
CENTRAL AND SE MS. WITH EFFICIENT MOISTURE TRANSPORT AND NEAR 850MB
330K THETA E...HEAVY RAINFALL WILL BEGIN AGAIN AFTER 12Z
FRIDAY...ESPECIALLY IN S AND SE MS. THIS WILL BRING THE NEXT BEST
POTENTIAL FOR HEAVY RAIN TO MOVE IN FRIDAY AFTERNOON AND ANOTHER LAST
SURGE OF MOISTURE TO MOVE IN ON SATURDAY AFTERNOON BEFORE THE UPPER
LOW LIFTS INTO NRN LA AND SUBSIDENCE BEGINS TO DRY OUT FROM THE SW TO
NE...WE WILL FINALLY HAVE A QUICK LULL IN ACTIVITY EARLY SUNDAY
AFTERNOON. EXPECT AREAS IN CENTRAL AND SE MS TO HAVE A POTENTIAL FOR
BETWEEN 2-5 INCHES OF RAINFALL WHILE AREAS IN NE MS. DUE TO THIS...WE
EXPANDED THE ELEVATED E IN THE HWO/GRAPHICS TO ACCOUNT FOR THE
CURRENT FLASH FLOOD WATCH AREA...WHICH REMAINS IN EFFECT THROUGH
SATURDAY AFTERNOON. WPC QPF FCST OVERALL SEEMS REASONABLE AND AN
ADDITIONAL 1-2 INCHES IS POSSIBLE ON SATURDAY BEFORE CLEARING. ALL
TOLD...THIS IS DEFINITELY A HISTORICAL FLOODING EVENT AND ALL SHOULD
TAKE HEED TO TAKE PRECAUTIONS. OVERALL...SOME STRONG TO POSSIBLY
SEVERE STORMS THROUGH THE WEEKEND BUT NEXT BEST CHANCES FOR MORE
WIDESPREAD SEVERE WEATHER LOOKS TO REMAIN IN THE DELTA SUNDAY
AFTERNOON/EVENING. /DC/
.LONG TERM...(SUNDAY THROUGH WEDNESDAY)...THE RAIN WILL PUSH OFF TO
THE NORTHEAST OF THE MAIN UPPER DYNAMICS ALSO PULLS NORTHEAST. THIS
COULD RESULT IN A LULL IN RAIN ACTIVITY FOR SOME OF SUNDAY INTO
SUNDAY NIGHT...ESPECIALLY FOR THE SOUTHERN PARTS OF THE FORECAST
AREA. HOWEVER...QUICK ON ITS HEELS IS ANOTHER UPPER LEVEL TROUGH/LOW.
UNLIKE THE CURRENT SYSTEM...THIS ONE IS RATHER FAST MOVING AND WILL
MOVE ACROSS THE NORTHERN PARTS OF THE FORECAST AREA LATE SUNDAY
THROUGH SUNDAY NIGHT. PARAMETERS WITH THIS SYSTEM LOOK PRETTY DECENT
FOR SEEING SEVERE POTENTIAL. VERTICAL TOTALS ARE AROUND 28-30C THANKS
TO VERY COLD 500MB TEMPERATURES ASSOCIATED WITH THE CLOSED LOW. IN
ADDITION...WIND SHEAR IS GOOD FOR ORGANIZED STORMS. WILL INTRODUCE AN
AREA INTO THE HWO/GRAPHICS INITIALLY FOR SUNDAY AFTERNOON/EVENING IN
THE DELTA BUT THIS MAY NEED TO BE EXPANDED IN AREA AND TIME AS THE
EVENT NEARS. DRIER WEATHER WILL MOVE IN FOLLOWING THIS SYSTEM FOR A
FEW DAYS. OVERALL TEMPERATURES WILL REMAIN MILD TO ACTUALLY FAIRLY
WARM FOR THIS TIME OF YEAR. HIGHS IN THE 70S AND EVEN 80S LOOK LIKELY
THROUGH THE WEEK WITH LOWS IN THE 60S. /28/
&&
.AVIATION...IFR/MVFR CONDITIONS DUE TO LOW STRATUS AND RAIN PREVAIL
ACROSS MOST OF THE AREA THIS MORNING, AND THIS IS EXPECTED TO
PERSIST THROUGH THE TAF PERIOD. WIDESPREAD RAIN WITH A FEW EMBEDDED
THUNDERSTORMS WILL CONTINUE TO SLOWLY ADVANCE EAST...AND WILL AFFECT
ALL TAF SITES THROUGH THE PERIOD. /26/
&&
.HYDROLOGY...
RIVERS ACROSS NORTHEAST LOUISIANA AND SOUTHEAST ARKANSAS ARE ALL OUT
OF BANKS. FLOODING SHOULD EXCEED THE MAY FLOOD OF 1991. MANY OF THE
BAYOUS AND RIVERS ARE OVERFLOWING INTO NEIGHBORING RIVER BASINS WHICH
IS MAKING THE FORECAST PROCESS DIFFICULT. FLOODING FROM RAINFALL ON
THE GROUND WILL CONTINUE FOR A WHILE AND THE WATER WILL HAVE A
DIFFICULT TIME RUNNING INTO FLOODED STREAMS. BAYOU BARTHOLEMEW AT
JONES, LA AND IN SOUTHEAST ARKANSAS WILL BE NEAR NOVEMBER 2009 LEVELS
AND MAY EXCEED THOSE LEVELS. RAINFALL IS PROGRESSING ACROSS
MISSISSIPPI AT THE CURRENT TIME. THE LEADING EDGE IS JUST TO THE
NW OF THE I-59 CORRIDOR AND NW OF I-20 NEAR MERIDIAN. RIVERS ARE
RISING RAPIDLY AS THE LEADING EDGE MOVES ACROSS THE REGIONS. MODERATE
RAINFALL WILL PERSIST TONIGHT IN MISSISSIPPI CAUSING THE RIVER RISES
TO CONTINUE. EXPECT SHARP RISES ALONG THE UPPER AND LOWER PEARL, BIG
BLACK, UPPER LEAF, AND HOMOCHITTO RIVERS. ADDITIONAL RAINFALL IS
EXPECTED OVER THE NEXT 48 HOURS. MINOR TO MODERATE RIVER FLOODING IS
POSSIBLE ALONG MANY OF THE RIVERS IN MISSISSIPPI. /MVP/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 71 67 72 64 / 95 92 86 65
MERIDIAN 76 66 71 61 / 50 69 69 56
VICKSBURG 69 67 72 66 / 99 90 90 69
HATTIESBURG 76 67 71 64 / 57 70 89 80
NATCHEZ 72 68 72 65 / 99 89 93 73
GREENVILLE 67 62 70 63 / 100 90 84 64
GREENWOOD 71 65 71 64 / 100 93 79 58
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR MSZ018-019-
025>028-034>036-040>043-047>066-072>074.
LA...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR LAZ007>009-015-
016-023>026.
AR...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR ARZ074-075.
&&
DC/28/26/MVPHazardous weather outlook, Mar 10, 3:04 PM CST, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 304 PM CST THU MAR 10 2016 ARZ074-075-LAZ007>009-015-023-MSZ018-019-034-040-112115- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- FRANKLIN LA-BOLIVAR-SUNFLOWER-WASHINGTON-ISSAQUENA- 304 PM CST THU MAR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...NORTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY FLOODING THREAT...EXTREME TIMING...TONIGHT THROUGH FRIDAY SIGNIFICANT FLASH FLOODING IS IMMINENT THROUGH FRIDAY. ADDITIONAL RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE EXPECTED. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY PERIODS OF HEAVY RAINFALL WHICH COULD RESULT IN FLASH FLOODING ARE EXPECTED FRIDAY NIGHT THROUGH SATURDAY. ADDITIONAL RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE. SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS...QUARTER SIZE HAIL AND TORNADOES ARE POSSIBLE SUNDAY AFTERNOON AND NIGHT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY THROUGH SUNDAY NIGHT. MSZ029>033-037>039-044>046-112115- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE- LEAKE-NESHOBA-KEMPER- 304 PM CST THU MAR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND NORTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY FLOODING THREAT...LIMITED TIMING...TONIGHT THROUGH FRIDAY HEAVY RAIN IS EXPECTED THROUGH FRIDAY, POSSIBLY RESULTING IN FLASH FLOODING. TOTAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED, WITH LOCALLY HIGHER AMOUNTS POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY PERIODS OF HEAVY RAINFALL WHICH COULD RESULT IN FLASH FLOODING ARE EXPECTED FRIDAY NIGHT THROUGH SATURDAY, ESPECIALLY ALONG AND SOUTH OF I-20. ADDITIONAL RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE. SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS...QUARTER SIZE HAIL AND TORNADOES ARE POSSIBLE SUNDAY AFTERNOON AND NIGHT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. MSZ028-043-049>052-055>058-063>066-072>074-112115- MONTGOMERY-MADISON MS-RANKIN-SCOTT-NEWTON-LAUDERDALE-SIMPSON- SMITH-JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 304 PM CST THU MAR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY FLOODING THREAT...ELEVATED TIMING...TONIGHT THROUGH FRIDAY HEAVY RAIN RESULTING IN FLASH FLOODING IS EXPECTED THROUGH FRIDAY. TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED, WITH LOCALLY HIGHER AMOUNTS POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY PERIODS OF HEAVY RAINFALL WHICH COULD RESULT IN FLASH FLOODING ARE EXPECTED FRIDAY NIGHT THROUGH SATURDAY. ADDITIONAL RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE. SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS...QUARTER SIZE HAIL AND TORNADOES ARE POSSIBLE SUNDAY AFTERNOON AND NIGHT, MAINLY FOR AREAS NORTH OF I-20. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. LAZ016-024>026-MSZ025>027-035-036-041-042-047-048-053-054-059>062- 112115- MADISON LA-CATAHOULA-TENSAS-CONCORDIA-LEFLORE-GRENADA-CARROLL- HUMPHREYS-HOLMES-SHARKEY-YAZOO-WARREN-HINDS-CLAIBORNE-COPIAH- JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- 304 PM CST THU MAR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI... SOUTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY FLOODING THREAT...SIGNIFICANT TIMING...TONIGHT THROUGH FRIDAY SIGNIFICANT FLASH FLOODING WILL BE POSSIBLE THROUGH FRIDAY. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED, WITH LOCALLY HIGHER AMOUNTS POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY PERIODS OF HEAVY RAINFALL WHICH COULD RESULT IN FLASH FLOODING ARE EXPECTED FRIDAY NIGHT THROUGH SATURDAY. ADDITIONAL RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE. SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS...QUARTER SIZE HAIL AND TORNADOES ARE POSSIBLE SUNDAY AFTERNOON AND NIGHT...MAINLY NORTH OF I20. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY THROUGH SUNDAY NIGHT. 26 && ...HAZARD LEGEND... *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Mar 10, 7:26 PM CST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
726 PM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM FLASH FLOOD LAUREL 31.69N 89.14W
03/10/2016 JONES MS EMERGENCY MNGR
SOUTH 16TH AVE AT GENERAL PERSHING ST IS IMPASSABLE DUE
TO FLOODING.
0725 PM FLASH FLOOD LAUREL 31.69N 89.14W
03/10/2016 JONES MS EMERGENCY MNGR
5TH AVE AT THE JONES JUNIOR HIGH SCHOOL IS FLOODED.
&&
AWLocal storm report, Mar 10, 7:28 PM CST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
728 PM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM FLASH FLOOD 4 S SOSO 31.70N 89.28W
03/10/2016 JONES MS BROADCAST MEDIA
WATER IS ENTERING A ROAD ON JOHN HILL RD.
&&
AWLocal storm report, Mar 10, 7:35 PM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
735 PM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM FLASH FLOOD HATTIESBURG 31.31N 89.31W
03/10/2016 FORREST MS DEPT OF HIGHWAYS
FLOODING ON HWY 49 IN BOTH DIRECTIONS AT 4TH ST.
&&
AWLocal storm report, Mar 10, 7:39 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
739 PM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM FLASH FLOOD 5 NW MOSELLE 31.55N 89.33W
03/10/2016 JONES MS EMERGENCY MNGR
CROSBY ROAD IS CLOSED DUE TO FLOODING.
&&
AWLocal storm report, Mar 10, 7:49 PM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
749 PM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM FLASH FLOOD 9 NNE COLLINS 31.75N 89.48W
03/10/2016 COVINGTON MS EMERGENCY MNGR
WATER COVERING HIGHWAY NEAR LOOKOUT HILL LN AND SEALS RD.
&&
AWLocal storm report, Mar 10, 8:27 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
827 PM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM FLASH FLOOD 4 NNE LAUREL 31.75N 89.13W
03/10/2016 JONES MS EMERGENCY MNGR
REPORT OF CITIZENS ON SMOKEY ROAD BEING PULLED OUT OF
HOME VIA BOAT BY VOLUNTEER FIRE DEPARTMENT.
&&
AWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 6:06 PM CST | Special Weather Statement | JAN | Clarke, Lauderdale | 24 min |
| Mar 10, 6:33 PM CST | Areal Flood Warning | JAN | Issaquena, Sharkey, Warren | 6 hr |
| Mar 10, 6:43 PM CST | Flash Flood Warning | JAN | Clarke, Lauderdale | 9 hr |
| Mar 10, 6:51 PM CST | Special Weather Statement | JAN | Forrest | 24 min |
| Mar 10, 7:04 PM CST | Areal Flood Warning | JAN | Claiborne, Copiah, Hinds, Madison, Newton, Rankin and 1 more | 12 hr |
| Mar 10, 7:34 PM CST | Flash Flood Warning | JAN | Forrest, Lamar | 10 hr |
| Mar 10, 8:00 PM CST | Areal Flood Warning | JAN | Copiah, Jefferson Davis, Lawrence, Simpson | 12 hr |
| Mar 10, 8:05 PM CST | Areal Flood Warning | JAN | Covington, Jefferson Davis, Smith | 12 hr |
| Mar 10, 8:51 PM CST | River Flood Warning | JAN | Carroll, Leflore | 9 days |
| Mar 10, 9:05 PM CST | River Flood Warning | JAN | Neshoba | 6 days |
| Mar 10, 9:05 PM CST | River Flood Warning | JAN | Leake | 4 days |
| Mar 10, 9:05 PM CST | River Flood Warning | JAN | Leake | 7 days |
| Mar 10, 9:05 PM CST | River Flood Warning | JAN | Hinds, Rankin | 11 days |
| Mar 10, 10:49 PM CST | Flash Flood Warning | JAN | Covington, Jefferson Davis, Lawrence | 12 hr |
| Mar 10, 11:08 PM CST | Areal Flood Warning | JAN | Bolivar, Sunflower, Washington | 9 hr |
| Mar 11, 12:28 AM CST | Areal Flood Warning | JAN | Issaquena, Sharkey | 9 hr |
| Mar 11, 12:52 AM CST | Flash Flood Warning | JAN | Choctaw, Oktibbeha, Winston | 12 hr |
| Mar 11, 1:57 AM CST | River Flood Warning | JAN | Covington, Jones | 3 days |
| Mar 11, 1:59 AM CST | River Flood Warning | JAN | Covington, Forrest | 3 days |
| Mar 11, 2:02 AM CST | River Flood Warning | JAN | Jones | 5 days |
| Mar 11, 2:06 AM CST | River Flood Warning | JAN | Clarke | 4 days |
| Mar 11, 2:10 AM CST | River Flood Warning | JAN | Forrest | 3 days |
| Mar 11, 2:11 AM CST | River Flood Warning | JAN | Noxubee | 7 days |
| Mar 11, 3:28 AM CST | Flash Flood Warning | JAN | Jasper, Jones | 6 hr |
| Mar 11, 3:41 AM CST | Flash Flood Warning | JAN | Clarke | 6 hr |
| Mar 11, 5:15 AM CST | Flash Flood Warning | JAN | Hinds, Madison, Yazoo | 6 hr |
| Mar 11, 5:27 AM CST | Flash Flood Warning | JAN | Forrest, Lamar | 4 hr |
| Mar 11, 6:45 AM CST | Flash Flood Warning | JAN | Issaquena, Sharkey, Warren | 6 hr |
| Mar 11, 7:04 AM CST | Flash Flood Warning | JAN | Claiborne, Jefferson | 6 hr |
| Mar 11, 7:06 AM CST | Flash Flood Warning | JAN | Copiah, Lincoln | 6 hr |
| Mar 11, 7:10 AM CST | Flash Flood Warning | JAN | Leake, Rankin, Scott | 6 hr |
| Mar 11, 7:28 AM CST | River Flood Warning | JAN | Forrest | 4 days |
| Mar 11, 7:29 AM CST | River Flood Warning | JAN | Clarke | 6 days |
| Mar 11, 8:17 AM CST | Flash Flood Warning | JAN | Simpson, Smith | 6 hr |
| Mar 11, 8:18 AM CST | Flash Flood Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 6 hr |
| Mar 11, 8:32 AM CST | Flash Flood Warning | JAN | Bolivar, Humphreys, Sunflower, Washington | 6 hr |
| Mar 11, 8:38 AM CST | River Flood Warning | JAN | Sharkey | 27 days |
| Mar 11, 8:40 AM CST | Flash Flood Warning | JAN | Attala, Carroll, Grenada, Holmes, Leflore, Montgomery | 6 hr |
| Mar 11, 8:59 AM CST | River Flood Warning | JAN | Leake | 7 days |
| Mar 11, 8:59 AM CST | River Flood Warning | JAN | Leake | 9 days |
| Mar 11, 8:59 AM CST | River Flood Warning | JAN | Leake | 5 days |
| Mar 11, 8:59 AM CST | River Flood Warning | JAN | Attala | 4 days |
| Mar 11, 8:59 AM CST | River Flood Warning | JAN | Madison, Rankin | 6 days |
| Mar 11, 9:28 AM CST | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 9 hr |
| Mar 11, 9:29 AM CST | Flash Flood Warning | JAN | Jasper, Jones | 6 hr |
| Mar 11, 9:33 AM CST | River Flood Warning | JAN | Clay | 3 days |
| Mar 11, 9:35 AM CST | Flash Flood Warning | JAN | Clarke | 9 hr |
| Mar 11, 10:40 AM CST | Flash Flood Warning | JAN | Covington, Jefferson Davis, Lawrence | 4 hr |
| Mar 11, 11:16 AM CST | Areal Flood Warning | JAN | Claiborne, Copiah, Hinds, Issaquena, Leake, Madison and 7 more | 21 hr |
| Mar 11, 11:24 AM CST | River Flood Advisory | JAN | Bolivar, Washington | 36 hr |
| Mar 11, 11:24 AM CST | River Flood Advisory | JAN | Issaquena, Washington | 36 hr |
| Mar 11, 12:34 PM CST | Areal Flood Warning | JAN | Choctaw, Oktibbeha, Winston | 9 hr |
| Mar 11, 2:14 PM CST | Areal Flood Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 6 hr |
| Mar 11, 2:27 PM CST | Areal Flood Warning | JAN | Bolivar, Humphreys, Sunflower, Washington | 9 hr |
| Mar 11, 2:34 PM CST | Areal Flood Warning | JAN | Attala, Carroll, Grenada, Holmes, Leflore, Montgomery | 9 hr |
| Mar 11, 2:47 PM CST | Areal Flood Warning | JAN | Covington, Jefferson Davis, Lawrence | 9 hr |
| Mar 11, 3:02 PM CST | Flash Flood Warning | JAN | Jasper, Jones | 3 hr |
| Mar 11, 4:19 AM CST | Flash Flood Warning | JAN | Catahoula, Franklin | 6 hr |
| Mar 11, 8:31 AM CST | Flash Flood Warning | JAN | Morehouse, Richland, West Carroll | 6 hr |
| Mar 11, 10:18 AM CST | Areal Flood Warning | JAN | Catahoula, Franklin | 12 hr |
| Mar 11, 2:19 PM CST | Flash Flood Warning | JAN | Morehouse, Richland, West Carroll | 3 hr |
| Mar 11, 5:55 PM CST | Areal Flood Warning | JAN | Catahoula, Concordia, Franklin, Morehouse, Richland, West Carroll | 24 hr |
| Mar 11, 12:14 PM CST | Flash Flood Warning | JAN | Ashley, Chicot | 5 hr |
Nearby
River Flood Warnings in Mississippi, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.